Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    6345

Day 87 - I'm such an idiot!

meisje92

421 views

So I was so sick of not having any improvement at all. I started taking 40mg/day instead of 30. My derm does not know this. I'm an idiot, I know.

Anyway, It's like the 9th day Im on 40mg today, I will go back to 30mg in 3 days, and I haven't noticed any difference at all. No extra side-effects, no improvement. FML



1 Comment


Hi, went to my Derm today. Didn't get a chance to ask him your 30mg vs 20/40mg question, but he said :1. It's the cumulative effect, not the highest dosage, that gives the best results.2. It's a balancing act between dosage and side effects3. When I go up to 40mg I can expect dry eyesSo I would say keep persevering with your current dosage, but if you aren't seeing results I can understand that you are frustrated. As I see it you have three options, keep doing what you're doing, buy some glasses and go on a higher dosage, or get a second opinion. Roaccutane isn't the only solution, and doesn't work for everyone so you might get better results with something else. I hope things get better for you soon.. :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×